MathSciNet Relay Station
MathSciNet bibliographic data
MR2917297 90B30 (91B38)
Chen, Bang-Yen On some geometric properties of quasi-sum production models. J. Math. Anal. Appl. 392 (2012), no. 2, 192–199.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement